Illinois Journal of Mathematics

A converse of the Jordan-Brouwer theorem

C. Biasi and M.C. Romero Fuster

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 500-504.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987422

Digital Object Identifier
doi:10.1215/ijm/1255987422

Mathematical Reviews number (MathSciNet)
MR1161979

Zentralblatt MATH identifier
0739.57020

Subjects
Primary: 57R42: Immersions

Citation

Biasi, C.; Fuster, M.C. Romero. A converse of the Jordan-Brouwer theorem. Illinois J. Math. 36 (1992), no. 3, 500--504. doi:10.1215/ijm/1255987422. https://projecteuclid.org/euclid.ijm/1255987422


Export citation